IDEAS home Printed from https://ideas.repec.org/a/eee/phsmap/v287y2000i1p321-333.html
   My bibliography  Save this article

Statistics of stable marriages

Author

Listed:
  • Dzierzawa, Michael
  • Oméro, Marie-José

Abstract

In the stable marriage problem N men and N women have to be matched by pairs under the constraint that the resulting matching is stable. We study the statistical properties of stable matchings in the large N limit using both numerical and analytical methods. Generalizations of the model including singles and unequal numbers of men and women are also investigated.

Suggested Citation

  • Dzierzawa, Michael & Oméro, Marie-José, 2000. "Statistics of stable marriages," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 287(1), pages 321-333.
  • Handle: RePEc:eee:phsmap:v:287:y:2000:i:1:p:321-333
    DOI: 10.1016/S0378-4371(00)00344-7
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0378437100003447
    Download Restriction: Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Coles, Peter & Shorrer, Ran, 2014. "Optimal truncation in matching markets," Games and Economic Behavior, Elsevier, vol. 87(C), pages 591-615.
    2. Shi, Gui-Yuan & Kong, Yi-Xiu & Liao, Hao & Zhang, Yi-Cheng, 2016. "Analysis of ground state in random bipartite matching," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 444(C), pages 397-402.

    More about this item

    Keywords

    Stable marriage; Optimization;

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:phsmap:v:287:y:2000:i:1:p:321-333. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.journals.elsevier.com/physica-a-statistical-mechpplications/ .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.